Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
METHOD FOR DERIVING RATIONAL SOLUTIONS OF SOME NONLINEAR EVOLUTION-EQUATIONS
Autore:
KUDRYASHOV NA;
Indirizzi:
MOSCOW ENGN PHYS INST,DEPT APPL MATH,31 KASHIRSKOE SHAUSSE MOSCOW 115409 RUSSIA
Titolo Testata:
Journal of physics. A, mathematical and general
fascicolo: 15, volume: 30, anno: 1997,
pagine: 5445 - 5453
SICI:
0305-4470(1997)30:15<5445:MFDRSO>2.0.ZU;2-T
Fonte:
ISI
Lingua:
ENG
Soggetto:
PARTIAL-DIFFERENTIAL EQUATIONS; CLASSICAL BOUSSINESQ SYSTEM; PAINLEVE PROPERTY; BACKLUND TRANSFORMATION; KORTEWEG-DEVRIES; P-TYPE; CONNECTION;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
30
Recensione:
Indirizzi per estratti:
Citazione:
N.A. Kudryashov, "METHOD FOR DERIVING RATIONAL SOLUTIONS OF SOME NONLINEAR EVOLUTION-EQUATIONS", Journal of physics. A, mathematical and general, 30(15), 1997, pp. 5445-5453

Abstract

Maps for nonlinear evolution equations are discussed. Bn algorithmic method for deriving rational solutions is presented. This approach is illustrated by examples which have solutions in the form of two truncated expansions.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 22/10/20 alle ore 19:32:06